Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been taking Amitiza 8 mcg twice daily for constipation issues I’ve been having for years due to my irritable bowels syndrome. At first, Amitiza really seemed like it would finally solve all my problems even though even then it wasn’t completely without side effects - mostly nausea. I’m managing to control the nausea by taking Amitiza with food and drink plenty of water, but for the last three weeks i’ve noticed that I’ve developed almost constant diarrhea on this medication.

There were no major changes in my diet and I’m currently not taking any other medications, so is it possible that Amitiza is responsible for constant diarrhea?

Loading...

Hello Judy,

my girlfriend has been on Amitiza for chronic constipation for about a month - like in your case it worked great at the start, but after two weeks she had daily diarrhea after she took each dose of Amitiza. When we looked it up, she wasn't the only one experiencing this and two weeks of diarrhea caused her to become so dehydrated that we had to go to the ER. After that, her doctor took her of this med.

Since you suffer from IBS have you tried Lizness?

Reply

Loading...